# SDR 08FDEA02477

- Difficulty date: June 25, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK HAS CORROSION, C76-C77;RBL 32.  IN 2 SPOTS SEAT TRACK FOUND TO BE OUT OF LIMITS.  RECEIVED A NEW TRACK P/N A5327400500053, PO   617932.1 PER SRM 53-18-16, PGS 3 AND 9.  LOCATED AND DRILLED THE NEW TRACK PER A300-600 SRM 53-10-16.  INSTALLED TRACK PER A300-600 SRM 51-41-21.  APPLIED CIC PER A300-600 AMM 51-22-00-0.  THIS SDR WAS GENERATED IN ERROR.  FOR THE SDR DETAILS FOR N/R N00566 SEE SDR TRACKING NR 08-2476.
